# SDR 95ZZZM115

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 154 - AFTER AIRCRAFT STARTED IT CLIMB-OUT FROM MSY, THE NR 2 ENGINE OIL STRAINER CLOGGED LIGHT ILLUMINATED.  CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO MSY WITHOUT INCIDENT.  REMOVED ADN REPLACED THE NR 2 ENGINE.
